# SDR AALA201709069006

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 46,542 hours, 28,222 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 1640
- Condition: Leaking
- Location: Apu
- Part time: 26,799 hours, 12,897 cycles
- Component: Apu, Hnywl, GTCP1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

COCKPIT AND CABIN ODOR,  SIMILAR TO DIRTY SOCKS, SHORTLY AFTER APU BLEED TURNED ON.  MAINTENANCE DETERMINED THE APU OIL COOLER AND OIL COOLING FAN TO BE THE SOURCE OF ODOR. REPLACED OIL COOLER IAW AMM 49-91-44.  AIRCRAFT WAS GROUNDED.
